# SDR SIMA20141128006

- Difficulty date: November 28, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 33,209 hours, 29,997 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

OILY BURNING SMELL COMING THRU PACK SYS WITH TAKEOFF THRUST & CLIMB THRUST SET.  SEEMED TO GET WORSE IN THE DESCENT WITH LOW THRUST SETTINGS.  NO VISIBLE SMOKE.  SUSPECT PACK NR 1 SYS.  TRANSFERRED TO NRWC 650-DFW-01912.  IAW NRWC 650-DFW-01917, COMPLIED WITH.  R & R E1 NR 0 CARBON SEAL.  ENG RUN PERFORMED FOR ODOR CONFIRMATION, NO SMELL NOTED IAW ETN-EM-72-034.
